MAUDE Adverse Event Report: DR. JAPAN CO. LTD. RELI QUINCKE POINT SPINAL NEEDLE

DR. JAPAN CO. LTD. RELI QUINCKE POINT SPINAL NEEDLE
Catalog Number SN22G351
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stylet of the needle is sticking; being difficult to remove from the needle hub with the use of one hand.

Brand Name
RELI QUINCKE POINT SPINAL NEEDLE
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
DR. JAPAN CO. LTD.
1-1 kagurazaka, shinjuku-ku
tokyo, 162-0 825
JA  162-0825
MDR Report Key6423799
Report Number1058382-2017-00003
Device Sequence Number13728723
Product Code BSP
UDI-Device Identifier00386120006758
UDI-Public00386120006758
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2017
Report Date (Section F) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/26/2021
Device Catalogue NumberSN22G351
Device Lot Number60201AV
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/08/2017
Device Age13 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/22/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/22/2017